# SDR 96ZZZX88

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4975U
- Make and model: Cessna U206G
- Aircraft serial: U20605179
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 6526601
- Condition: Leaking
- Location: Engine Oil
- Part time: 107 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER CORE WAS FOUND LEAKING AFTER RETURNING FROM A FLIGHT.  THIS IS THE SECOND COOLER FOUND LEAKING ON THIS ENGINE.  FIRST LEAK OF COOLER WAS AT 395.0 HOURS TOTAL TIME.  TOTAL TIME ON ENGINE NOW IS 502.0 HOURS.
